Reference Type | Journal (article/letter/editorial) |
---|
Title | Least-squares linear estimation of signals from observations with Markovian delays |
---|
Journal | Journal of Computational and Applied Mathematics |
---|
Authors | García-Ligero, M.J. | Author |
---|
Hermoso-Carazo, A. | Author |
Linares-Pérez, J. | Author |
Year | 2011 (August) | Volume | 236 |
---|
Issue | 2 |
---|
Publisher | Elsevier BV |
---|
DOI | doi:10.1016/j.cam.2011.06.021Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 9497890 | Long-form Identifier | mindat:1:5:9497890:8 |
---|
|
GUID | 0 |
---|
Full Reference | García-Ligero, M.J., Hermoso-Carazo, A., Linares-Pérez, J. (2011) Least-squares linear estimation of signals from observations with Markovian delays. Journal of Computational and Applied Mathematics, 236 (2). 234-242 doi:10.1016/j.cam.2011.06.021 |
---|
Plain Text | García-Ligero, M.J., Hermoso-Carazo, A., Linares-Pérez, J. (2011) Least-squares linear estimation of signals from observations with Markovian delays. Journal of Computational and Applied Mathematics, 236 (2). 234-242 doi:10.1016/j.cam.2011.06.021 |
---|
In | (2011, August) Journal of Computational and Applied Mathematics Vol. 236 (2) Elsevier BV |
---|
These are possibly similar items as determined by title/reference text matching only.